Please please can someone help me xx I have been on zodelex for 6 months for endometriosis stopped 11 weeks ago with no period Iam going through pms and servere pain which Iam totally bed bound when Iam up I can hardly do anything I keep think this will be the day Iam going to come on as the pain keeps getting worse over the period of time I've been of the injection I feel so tired and just so upset and frustrated is the pain endo pain or am I going to come on what is the length of time your periods should return after zolalex and what do I do I've spoke to doctor and they are no help please some one help me
I will ask some Endo sisters on Twitter as I have never been on Zoledex before and when I was on lupron after my surgery i went straight to the pill so I have not had a period in 7 yrs. So I couldn't even tell you what the answer may be. I know everyone is different but that doesn't ease your mind. I will get back to you.
People that are responding are saying that they still don't have a period and don't know the answer as they have gone on to another form of HRT like Continuous BCP. Maybe this is something you should discuss with your doctor?
I haven't had a period in 7 yrs and don't want one.
Sometimes the side effects of these medications have lingering effects unfortunately.
When I get a chance today I will research this med more and see what I can find unless I get more answers that can help you on twitter.
Just to let everyone know that after 3 months and 3 weeks I have come on and so happy xxxx I never thought I'd see the day to be glad to have have one but been in sheer agony where people have been thinking its in my head and physiological and it isn't Iam in agony where no body understands but be glad it's here to go away again xxxxx be glad when I have my lap in July
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.